# SDR AU510001833

- Difficulty date: September 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LP FAN BLADE CONTAINED NICKS IN THE LEADING EDGE.  THE DAMAGE WAS BLENDED OUT AND AN EDDY CURRENT INSPECTION IS DUE WITHIN 50 HOURS.  INVESTIGATION CONTINUING.
